# SDR SWIA201333819

- Difficulty date: June 4, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 40,506 hours, 52,498 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL CORROSION ON FRAME 23 BETWEEN STRINGER 21R & STRINGER 20R.  C-CHECK INSTALLED PERMANENT REPAIR IAW ETD.
